American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 244-252
DOI: 10.12691/ajams-6-6-5
Open AccessArticle

Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation

Anika Tashin Khan1 and Hasibun Naher1,

1Department of Mathematics and Natural Sciences, BRAC University, 66 Mohakhali, Dhaka 1212, Bangladesh

Pub. Date: November 14, 2018

Cite this paper:
Anika Tashin Khan and Hasibun Naher. Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation. American Journal of Applied Mathematics and Statistics. 2018; 6(6):244-252. doi: 10.12691/ajams-6-6-5

Abstract

In this article the new extension of the generalized and improved (G’/G)-expansion method has been used to generate many new and abundant solitons and periodic solutions, where the nonlinear ordinary differential equation has been used as an auxiliary equation, involving many new and real parameters. We choose the Fisher Equation in order to explain the advantages and effectives of this method. The illustrated results belongs to hyperbolic functions, trigonometric functions and rational functional forms which show that the implemented method is highly effective for investigating nonlinear evolution equations in mathematical physics and engineering science.

Keywords:
New extension of the generalized and improved (G’/G)-expansion method Nonlinear evolution equation (NLEE) Fisher Equation Wave solutions Nonlinear partial differential equation (NLPDE)

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Hirota, R. (1973). Exact envelope-soliton solutions of a nonlinear wave equation. Journal of Mathematical Physics, 14(7), 805-809.
 
[2]  Malfliet, W. (1992). Solitary wave solutions of nonlinear wave equations. American Journal of Physics, 60(7), 650-654.
 
[3]  Abdou, M. A. (2007). The extended tanh method and its applications for solving nonlinear physical models. Applied Mathematics and Computation, 190(1), 988-996.
 
[4]  Naher, H., Abdullah, F. A., & Akbar, M. A. (2011). The exp-function method for new exact solutions of the nonlinear partial differential equations. International Journal of Physical Sciences, 6(29), 6706-6716.
 
[5]  He, Y., Li, S., & Long, Y. (2012). Exact solutions of the Klein-Gordon equation by modified Exp-function method. In Int. Math. Forum (Vol. 7, No. 4, pp. 175-182).
 
[6]  Zhou, Y., Wang, M., & Wang, Y. (2003). Periodic wave solutions to a coupled KdV equations with variable coefficients. Physics Letters A, 308(1), 31-36.
 
[7]  Ali, A. T. (2011). New generalized Jacobi elliptic function rational expansion method. Journal of computational and applied mathematics, 235(14), 4117-4127.
 
[8]  Wang, M. (1995). Solitary wave solutions for variant Boussinesq equations. Physics letters A, 199(3-4), 169-172.
 
[9]  Mohyud-Din, S. T., & Noor, M. A. (2006). Homotopy perturbation method for solving fourth-order boundary value problems. Mathematical Problems in Engineering, 2007.
 
[10]  Malfliet, W. (1992). Solitary wave solutions of nonlinear wave equations. American Journal of Physics, 60(7), 650-654.
 
[11]  Soliman, A. A., & Abdo, H. A. (2012). New exact Solutions of nonlinear variants of the RLW, the PHI-four and Boussinesq equations based on modified extended direct algebraic method. arXiv preprint arXiv:1207.5127.
 
[12]  Rogers, C., & Shadwick, W. F. (1982). Bäcklund transformations and their applications. Academic press.
 
[13]  Daga, A., & Pradhan, V. (2014). Variational homotopy perturbation method for the nonlinear generalized regularized long wave equation. American. Journal of Applied Mathematics and Statistics, 2, 231-234.
 
[14]  Prasad, H. S., & Reddy, Y. N. (2015). A Fifth Order Compact Difference Method for Singularly Perturbed Singular Boundary Value Problems. American Journal of Applied Mathematics and Statistics, 3(2), 49-53.
 
[15]  Aboiyar, T., Luga, T., & Iyorter, B. V. (2015). Derivation of continuous linear multistep methods using Hermite polynomials as basis functions. American Journal of Applied Mathematics and Statistics, 3(6), 220-225.
 
[16]  Naher, H., & Begum, F. A. (2015). Application of Linear ODE as Auxiliary Equation to the Nonlinear Evolution Equation. American Journal of Applied Mathematics and Statistics, 3(1), 23-28.
 
[17]  Wang, M., Li, X., & Zhang, J. (2008). The (G′/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics. Physics Letters A, 372(4), 417-423.
 
[18]  Zayed, E. M. E., & Gepreel, K. A. (2009). The (G′/G)-expansion method for finding traveling wave solutions of nonlinear partial differential equations in mathematical physics. Journal of Mathematical Physics, 50(1), 013502.
 
[19]  Naher, H., Abdullah, F. A., & Akbar, M. A. (2011). The (𝐺′/𝐺)-Expansion Method for Abundant Traveling Wave Solutions of Caudrey-Dodd-Gibbon Equation. Mathematical Problems in Engineering.
 
[20]  Feng, J., Li, W., & Wan, Q. (2011). Using (G′/G-)expansion method to seek the traveling wave solution of Kolmogorov-Petrovskii–Piskunov equation. Applied Mathematics and Computation, 217(12), 5860-5865.
 
[21]  Naher, H., & Abdullah, F. A. (2012). The Basic (G'/G)-expansion method for the fourth order Boussinesq equation. Applied Mathematics, 3(10), 1144.
 
[22]  Zhang, J., Jiang, F., & Zhao, X. (2010). An improved (G′/G)-expansion method for solving nonlinear evolution equations. International Journal of Computer Mathematics, 87(8), 1716-1725.
 
[23]  Hamed, Y. S., Sayed, M., Elagan, S. K., & El-Zahar, E. R. (2011). The improved (G'/G)-expansion method for solving (3+1)-dimensional potential-YTSF equation. Journal of Modern Methods in Numerical Mathematics, 2(1-2), 32-39.
 
[24]  Naher, H., Abdullah, F. A., & Bekir, A. (2012). Abundant traveling wave solutions of the compound KdV-Burgers equation via the improved (G′/G)-expansion method. AIP Advances, 2(4), 042163.
 
[25]  Naher, H., & Abdullah, F. A. (2012). Some New Traveling Wave Solutions of the Nonlinear Reaction Diffusion Equation by Using the Improved (𝐺′/𝐺)-Expansion Method. Mathematical Problems in Engineering, 2012.
 
[26]  Naher, H., & Abdullah, F. A. (2012). Some new solutions of the combined KdV-MKdV equation by using the improved G/G-expansion method. World Applied Sciences Journal, 16(11), 1559-1570.
 
[27]  Naher, H., & Abdullah, F. A. (2013). The Improved (G'/G)-Expansion Method to the (3 Dimensional Kadomstev-Petviashvili Equation. American Journal of Applied Mathematics and Statistics, 1(4), 64-70.
 
[28]  Naher, H., Abdullah, F. A., & Rashid, A. (2014). The generalized riccati equation together with the (G'/G)-Expansion method for the (3+ 1)-dimensional modified KDV-zakharov-kuznetsov equation.
 
[29]  Naher, H., & Abdullah, F. A.. (2014). The improved (G'/G)-expansion method to the (2+1)-dimensional breaking soliton equation. Journal of Computational Analysis & Applications, 16(2), 220-235.
 
[30]  Naher, H., Abdullah, F. A., & Rashid, A. (2014). Some New Solutions of the (3+1)-Dimensional Jimbo-Miwa Equation via the Improved (G'/G)-Expansion Method. Journal of Computational Analysis & Applications, 17(2) 287-296.
 
[31]  Akbar, M. A., Ali, N. H., & Zayed, E. M. E. (2012). A generalized and improved-expansion method for nonlinear evolution equations, Math. Prob. Eng., Article ID 459879, 22.
 
[32]  Naher, H., Abdullah, F. A., & Akbar, M. A. (2013). Generalized and improved (G′/G)-expansion method for (3+1)-dimensional modified KdV-Zakharov-Kuznetsev equation. PloS one, 8(5), e64618.
 
[33]  Naher, H., & Abdullah, F. A. (2013). New approach of (G′/G)-expansion method and new approach of generalized (G′/G)-expansion method for nonlinear evolution equation. AIP Advances, 3(3), 032116.
 
[34]  Naher, H., & Abdullah, F. A. (2016). Further extension of the generalized and improved (G′/G)-expansion method for nonlinear evolution equation. Journal of the Association of Arab Universities for Basic and Applied Sciences, 19(1), 52-58.
 
[35]  Kudryashov, N. A. (2005). Exact solitary waves of the Fisher equation. Physics Letters A, 342(1-2), 99-106.
 
[36]  Wazwaz, A. M., & Gorguis, A. (2004). An analytic study of Fisher's equation by using Adomian decomposition method. Applied Mathematics and Computation, 154(3), 609-620.
 
[37]  Öziş, T., & Köroğlu, C. (2008). A novel approach for solving the Fisher equation using Exp-function method. Physics Letters A, 372(21), 3836-3840.
 
[38]  Tan, Y., Xu, H., & Liao, S. J. (2007). Explicit series solution of travelling waves with a front of Fisher equation. Chaos, Solitons & Fractals, 31(2), 462-472.
 
[39]  Ablowitz, M. J., & Zeppetella, A. (1979). Explicit solutions of Fisher's equation for a special wave speed. Bulletin of Mathematical Biology, 41(6), 835-840.